MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDIUM KRH ALL POLY TIBIA 16MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH MEDIUM KRH ALL POLY TIBIA 16MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 6485-2-216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left total femur was revised.As reported: "pt.Presented with loss of function of the left leg after radiation therapy following a total-femur replacement which was revised most recently on (b)(6) 2022.The doctor opted to revise the pt¿s left leg using a ¿tibial turn-up¿ technique.All previous components were explanted, and a cemented-hemiarthroplasty was implanted in order to give the patient a ¿semi-functional hip allowing him to sit-up in a wheel-chair.¿ as per sales rep, all implants implanted in (b)(6) 2022 and an all poly component implanted (b)(6) 2022 were revised.Rep confirmed no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# uh1-52-26; uhr bipolar 26x52mm; lot# 652aam.Cat# 64956060; gmrs extension piece 60mm; lot# lc73e.Cat# 64812120; mrh axle; lot# ctd65537.Cat# 6260-9-226; 26mm +4 lfit v40 head; lot# 91098007.Cat# 64952030; gmrs dist fem comp std l 65mm; lot# ntn2j.Cat# 64812130; mrhk bumper insert - neutral; lot# llc298.Cat# 64951001; proximal fem comp std; lot# nns4l.Cat# 64812110; mrhk femoral bushing; lot# lks115.Cat# 64956220; gmrs extension piece 220; lot# n4a4y.Cat# 64812110; mrhk femoral bushing; lot# lkr220.Cat# 64956009; gmrs connection piece 90mm lft; lot# ctd65571.64812103; mrh xs/s/m long xover; lot# 168174b.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.

Brand Name
MEDIUM KRH ALL POLY TIBIA 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16309960
Report Number0002249697-2023-00131
Device Sequence Number20379539
Product Code JWH
UDI-Device Identifier07613327047547
UDI-Public07613327047547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K972863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number6485-2-216
Device Catalogue Number64852216
Device Lot NumberRTH0112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale